# SDR SWAA112981

- Difficulty date: April 23, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 33,376 hours, 19,303 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE LOOSE.  SECURED SLIDE PER MM.
